Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 62, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2009, 9:58 PM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2009, 9:58 PM CDT (02:58 UTC)
- Expired
- Mar 26, 2009, 11:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 127 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 270258 SVRTSA OKC077-079-127-270400- /O.NEW.KTSA.SV.W.0062.090327T0258Z-090327T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 958 PM CDT THU MAR 26 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA SOUTHWESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 1100 PM CDT * AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KIAMICHI TO KOSOMA...MOVING NORTHEAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...ALBION... STANLEY...CLAYTON...KIAMICHI...TUSKAHOMA...TALIHINA AND YANUSH. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3422 9543 3434 9564 3488 9526 3466 9483 TIME...MOT...LOC 0259Z 220DEG 21KT 3458 9520 3431 9553 $$
3 follow-up statements
000 WWUS54 KTSA 270322 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1022 PM CDT THU MAR 26 2009 OKC077-079-127-270400- /O.CON.KTSA.SV.W.0062.000000T0000Z-090327T0400Z/ LE FLORE OK-PUSHMATAHA OK-LATIMER OK- 1022 PM CDT THU MAR 26 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHERN LATIMER...PUSHMATAHA AND SOUTHWESTERN LE FLORE COUNTIES... AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALBION TO SNOW...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TALIHINA... NASHOBA AND ALBION. A SECOND STRONG STORM WAS LOCATED BETWEEN SARDIS AND YANUSH. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3428 9536 3439 9560 3488 9526 3466 9483 TIME...MOT...LOC 0320Z 220DEG 21KT 3468 9510 3438 9539 $$
000 WWUS54 KTSA 270338 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1038 PM CDT THU MAR 26 2009 OKC077-079-127-270400- /O.CON.KTSA.SV.W.0062.000000T0000Z-090327T0400Z/ LE FLORE OK-PUSHMATAHA OK-LATIMER OK- 1038 PM CDT THU MAR 26 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHERN LATIMER...NORTHEASTERN PUSHMATAHA AND SOUTHWESTERN LE FLORE COUNTIES... AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TALIHINA TO YANUSH...MOVING NORTHEAST AT 25 MPH. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3439 9521 3476 9534 3488 9526 3466 9483 TIME...MOT...LOC 0338Z 220DEG 21KT 3477 9505 3479 9529 $$
000 WWUS54 KTSA 270353 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1053 PM CDT THU MAR 26 2009 OKC077-079-127-270403- /O.EXP.KTSA.SV.W.0062.000000T0000Z-090327T0400Z/ LE FLORE OK-PUSHMATAHA OK-LATIMER OK- 1053 PM CDT THU MAR 26 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LATIMER... NORTHEASTERN PUSHMATAHA AND SOUTHWESTERN LE FLORE COUNTIES EXPIRES AT 1100 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA. LAT...LON 3439 9521 3476 9534 3488 9526 3466 9483 TIME...MOT...LOC 0353Z 220DEG 21KT 3483 9498 3485 9522 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 9:15 PM CDT, 43 minutes earlier.
Area forecast discussion, Mar 26, 9:15 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT THU MAR 26 2009
.UPDATE...
&&
.DISCUSSION...
ONE ROUND OF STRONG TO SEVERE THUNDERSTORMS HAS MOVED COMPLETELY
ACROSS AND OUT OF THE FORECAST AREA THIS EVENING. ANOTHER AREA OF
SCATTERED THUNDERSTORMS IS CURRENTLY FORMING TO THE SOUTHWEST
AND IS BEGINNING TO MOVE INTO PITTSBURG... PUSHMATAHA... AND
CHOCTAW COUNTIES. SOME OF THESE STORMS MAY BECOME SEVERE AS WELL.
HAVE UPDATED THE GRIDS TO ADJUST POP CONFIGURATION BEFORE 6Z. HAVE
ALSO INCREASED SKY COVER TO AGREE WITH OBSERVED AND EXPECTED
CONDITIONS. NO OTHER CHANGES WERE MADE. UPDATED PRODUCTS HAVE
ALREADY BEEN SENT OUT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ067.
AR...WINTER STORM WATCH FROM 1 AM SATURDAY TO 7 PM SATURDAY FOR
ARZ001.
&&
SHORT TERM...06Hazardous weather outlook, Mar 26, 5:17 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 517 PM CDT THU MAR 26 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 517 PM CDT THU MAR 26 2009 ...CONTINUED POTENTIAL FOR SEVERE THUNDERSTORMS TONIGHT PLUS A POSSIBILITY OF HEAVY SNOW ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY NIGHT AND SATURDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. WINTER WEATHER. ACCUMULATING SNOW TOMORROW NIGHT. DISCUSSION... AN APPROACHING UPPER LEVEL SYSTEM WILL CONTINUE TO INCREASE LARGE SCALE LIFTING ACROSS THE REGION TONIGHT... AIDING CONVECTIVE ACTIVITY. A WARM FRONT CURRENTLY ORGANIZING ITSELF NORTH OF THE RED RIVER WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AS IT DRIFTS NORTHWARD OVERNIGHT. WARM UNSTABLE AIR MOVING NORTHWARD OVER THE WARM FRONT WILL HELP MAINTAIN THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS ACROSS MUCH OF THE REGION. THE BEST CHANCE FOR SURFACE BASED CONVECTION... AND THE GREATEST AREA OF SHEAR WILL BE LOCATED ALONG THE WARM FRONT. THEREFORE... SEVERE WEATHER CHANCES INCLUDING ISOLATED TORNADOES WILL BE HIGHEST IN THIS AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...WINTER WEATHER POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A POTENT UPPER LOW MOVING ACROSS THE REGION FRIDAY WILL BRING A THREAT OF SEVERE THUNDERSTORMS ACROSS A PORTION OF THE REGION FRIDAY INTO FRIDAY NIGHT. HEAVY SNOW WILL BE POSSIBLE ACROSS A LARGE AREA FRIDAY NIGHT INTO SATURDAY. THE MOST LIKELY AREA FOR ACCUMULATING SNOW WILL BE ALONG AND NORTH OF INTERSTATE 44 IN EASTERN OKLAHOMA... WHERE ACCUMULATION OF 4 INCHES OR MORE IS EXPECTED... WITH 8 TO 12 INCHES POSSIBLE NEAR THE KANSAS BORDER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 26, 6:52 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT THU MAR 26 2009
ARZ019-020-029-OKZ072-076-270030-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
652 PM CDT THU MAR 26 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN AND WESTERN FRANKLIN
IN NORTHWEST ARKANSAS
CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 651 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM UNIONTOWN TO 3 MILES NORTHWEST OF CAMERON...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ROLAND...FORT SMITH...VAN BUREN...GREENWOOD AND
MOUNTAINBURG.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3575 9397 3516 9414 3508 9461 3567 9444
TIME...MOT...LOC 2351Z 259DEG 30KT 3560 9442 3517 9454Local storm report, Mar 26, 7:11 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
711 PM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG POCOLA 35.23N 94.48W
03/26/2009 LE FLORE OK EMERGENCY MNGR
POWER LINES BLOWN DOWN. BARN DESTROYED.
&&
SAASpecial weather statement, Mar 26, 7:23 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
723 PM CDT THU MAR 26 2009
ARZ020-029-270100-
FRANKLIN AR-SEBASTIAN AR-
723 PM CDT THU MAR 26 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
EASTERN SEBASTIAN AND SOUTHERN FRANKLIN
AT 723 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF LAVACA TO 3 MILES SOUTH OF
ARKOLA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...LIBERTY...CROSSROADS...MILLTOWN...
CHARLESTON...BRANCH...URSULA...PETER PENDER...GREENWOOD...LAVACA...
ARKOLA...HUNTINGTON...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...
MANSFIELD...FORT CHAFFEE AND BLOOMER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3531 9387 3531 9391 3528 9390 3522 9396
3523 9402 3517 9402 3514 9404 3514 9413
3510 9415 3507 9423 3496 9422 3501 9436
3534 9419 3540 9378
TIME...MOT...LOC 0023Z 268DEG 17KT 3531 9417 3504 9430Local storm report, Mar 26, 7:53 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT THU MAR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 2 S MILLTOWN 35.13N 94.15W
03/26/2009 E0.75 INCH SEBASTIAN AR PUBLIC
&&
SAASpecial weather statement, Mar 26, 9:27 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
927 PM CDT THU MAR 26 2009
OKZ073>075-270315-
HASKELL OK-LATIMER OK-PITTSBURG OK-
927 PM CDT THU MAR 26 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...PITTSBURG AND NORTHWESTERN LATIMER
AT 927 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF ASHLAND TO 6 MILES SOUTH OF
HARTSHORNE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILBURTON...HIGGINS...GOWEN...
PANOLA...MCALESTER...KIOWA...BLANCO...ASHLAND...SAVANNA...
HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON...KREBS...BLOCKER
AND FEATHERSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.
LAT...LON 3508 9565 3511 9492 3471 9554 3473 9610
3475 9609
TIME...MOT...LOC 0227Z 232DEG 35KT 3474 9608 3476 9556Special weather statement, Mar 26, 9:50 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT THU MAR 26 2009
OKZ049-075-076-270330-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
950 PM CDT THU MAR 26 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE...PUSHMATAHA AND SOUTHERN LATIMER
AT 950 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF NASHOBA TO 4 MILES SOUTHWEST OF
FINLEY...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TALIHINA...CLAYTON...FINLEY...
SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION AND DUNBAR.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.
LAT...LON 3423 9561 3459 9555 3459 9552 3461 9552
3482 9495 3444 9505
TIME...MOT...LOC 0250Z 216DEG 20KT 3455 9519 3431 9556The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:27 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 26, 9:50 PM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Mar 26, 10:18 PM CDT | Special Weather Statement | TSA | Haskell | 42 min |
| Mar 26, 11:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| Mar 27, 4:07 AM CDT | Winter Storm Warning | TSA | Craig, Creek, Nowata, Pawnee, Tulsa, Washington | 39 hr |
| Mar 27, 8:01 AM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| Mar 27, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 37 min |
| Mar 27, 8:15 AM CDT | Special Weather Statement | TSA | McIntosh | 45 min |
| Mar 27, 8:18 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 42 min |
| Mar 27, 8:24 AM CDT | Wind Advisory | TSA | Pawnee, Washington | 11 hr |
| Mar 27, 8:30 AM CDT | Special Weather Statement | TSA | Okmulgee | 45 min |
| Mar 27, 8:51 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 24 min |
| Mar 27, 9:06 AM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 54 min |
| Mar 27, 9:08 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 52 min |
| Mar 27, 9:27 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 36 min |
| Mar 27, 9:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 47 min |
| Mar 27, 10:05 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Wagoner | 25 min |
| Mar 27, 10:12 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 33 min |
| Mar 27, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 67 min |
| Mar 27, 11:28 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 37 min |
| Mar 27, 11:38 AM CDT | Special Weather Statement | TSA | Tulsa | 52 min |
| Mar 27, 12:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Mar 27, 1:14 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee | 46 min |
| Mar 27, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 58 min |
| Mar 27, 2:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 61 min |
| Mar 27, 3:15 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 39 min |
| Mar 27, 3:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 30 min |
| Mar 27, 3:50 PM CDT | Winter Weather Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okfuskee and 5 more | 27 hr |
| Mar 27, 4:06 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 39 min |
| Mar 27, 4:32 PM CDT | Special Weather Statement | TSA | Creek | 43 min |
| Mar 27, 5:50 PM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Mar 27, 6:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Mar 27, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 55 min |
| Mar 27, 6:54 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 66 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.